# SDR UPS98825611

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-S/N, CRACK FOUND IN FWD LOWER CORNER OF LEFT AFT UPPER DECK SERVICE DOOR.  INSTALLED TEMP REPAIR IAW SRM 53-2-1 PERMANENT REPAIR TO BE ACCOMPLISHED WITH IN 1000 CYCLES.
